Facebook Pixel
EmpowHER Guest
Q: 

I just started with the sotto pelle treatment - i am now experiencing a full somewhat bloated feeling in my lower abdomen with swelling in the vagina . Has any one on this same therapy noticed any of the same symptons, and will they pass.

By Anonymous July 18, 2009 - 9:53am
 
Rate This

Add a Comment1 Comments

EmpowHER Guest
Anonymous

I just started the treatment less than 2 weeks ago and I'm having the same very uncomfortable bloating in my stomach. It's not water retention. My hands and feets are fine, and in fact my rings are very loose compared to normal. It's only in my abnormial area. I've just left a message with my doctor.

July 16, 2012 - 11:23am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menopause

Get Email Updates

Menopause Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!